# SDR ASAA2013011793758

- Difficulty date: January 17, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 47,871 hours, 26,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65521419
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDFLAP UPPER SURFACE INBD END IS CHAFED.  REPAIRED MIDFLAP SKIN IAW SRM 57-53-01, REP 3, FIG 201.
